In this study, we establish some Hermite- Hadamard type inequalities for functions whose second derivatives absolute value are convex. In accordance with this purpose, we obtain an identity using Green's function. Then using this equality we get our main results.
Tunç, Tuba; Sönmezoğlu, Sümeyye; and Sarıkaya, Mehmet Z.
Integral Inequalities of Hermite-Hadamard Type Via Green Function and Applications,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 31.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/31